# SDR QXEA20051138

- Difficulty date: July 22, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 8,374 hours, 6,109 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN- ON FLIGHT 4277, DURING TAXI OUT, THE FLAP FAULT STATUS MESSAGE ILLUMINATED. AIRCRAFT RETURNED TO THE GATE. MAINTENANCE RESET THE SYSTEM PER THE PROCEDURES IN THE AMM. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
